Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Appl Sin Engl Ser

Search In Journal Title:

Abbravation: Acta Mathematicae Applicatae Sinica, English Series

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/bbpc.18990061604

Search In DOI:

ISSN

1618-3932

Search In ISSN:
Search In Title Of Papers:

Large time behavior of entropy solutions to some h

Authors: Huimin Yu
Publish Date: 2011/10/14
Volume: 29, Issue: 3, Pages: 509-516
PDF Link

Abstract

In this paper the large time behavior of the global L ∞ entropy solutions to the hyperbolic system with dissipative structure is investigated It is proved that as t → ∞ the entropy solutions tend to a constant equilibrium state in L 2 norm with exponential decay even when the initial values are arbitrarily large As an illustration a class of 2 × 2 system is studied


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: